Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936036
On Optimal Bounds in the Local Semicircle Law under Four Moment Condition
Götze F, Naumov AA, Tikhomirov AN (2019)
DOKLADY MATHEMATICS 99(1): 40-43.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932801
Convergence to Stationary Measures in Nonlinear Fokker-Planck-Kolmogorov Equations
Bogachev VI, Röckner M, Shaposhnikov SV (2018)
DOKLADY MATHEMATICS 98(2): 452-457.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917051
Local Laws for Non-Hermitian Random Matrices
Götze F, Naumov AA, Tikhomirov AN (2017)
DOKLADY MATHEMATICS 96(3): 558-560.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917155
Estimates of distances between transition probabilities of diffusions
Bogachev VI, Röckner M, Shaposhnikov SV (2016)
Doklady Mathematics 93(2): 135-139.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917156
Arak's inequalities for concentration functions and the Littlewood-Offord problem
Götze F, Eliseeva YS, Zaitsev AY (2016)
DOKLADY MATHEMATICS 93(2): 202-206.
PUB | DOI | WoS
 

Filter und Suchbegriffe

eissn=1531-8362

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung